32 results
R-positivity and the existence of zero-temperature limits of Gibbs measures on nearest-neighbor matrices
- Part of
-
- Journal:
- Journal of Applied Probability / Volume 61 / Issue 2 / June 2024
- Published online by Cambridge University Press:
- 25 September 2023, pp. 558-577
- Print publication:
- June 2024
-
- Article
-
- You have access
- HTML
- Export citation
Global optimisation of the mean first passage time for narrow capture problems in elliptic domains
- Part of
-
- Journal:
- European Journal of Applied Mathematics / Volume 34 / Issue 6 / December 2023
- Published online by Cambridge University Press:
- 28 November 2022, pp. 1269-1287
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Probability of total domination for transient reflecting processes in a quadrant
- Part of
-
- Journal:
- Advances in Applied Probability / Volume 54 / Issue 4 / December 2022
- Published online by Cambridge University Press:
- 14 June 2022, pp. 1094-1138
- Print publication:
- December 2022
-
- Article
- Export citation
Clustering in preferential attachment random graphs with edge-step
- Part of
-
- Journal:
- Journal of Applied Probability / Volume 58 / Issue 4 / December 2021
- Published online by Cambridge University Press:
- 22 November 2021, pp. 890-908
- Print publication:
- December 2021
-
- Article
- Export citation
Covariances in Pólya urn schemes
- Part of
-
- Journal:
- Probability in the Engineering and Informational Sciences / Volume 37 / Issue 1 / January 2023
- Published online by Cambridge University Press:
- 08 October 2021, pp. 60-71
-
- Article
- Export citation
Avalanches in a short-memory excitable network
- Part of
-
- Journal:
- Advances in Applied Probability / Volume 53 / Issue 3 / September 2021
- Published online by Cambridge University Press:
- 08 October 2021, pp. 609-648
- Print publication:
- September 2021
-
- Article
- Export citation
AN OPTIMAL LINEAR FILTER FOR ESTIMATION OF RANDOM FUNCTIONS IN HILBERT SPACE
- Part of
-
- Journal:
- The ANZIAM Journal / Volume 62 / Issue 3 / July 2020
- Published online by Cambridge University Press:
- 07 January 2021, pp. 274-301
-
- Article
- Export citation
Directed preferential attachment models: Limiting degree distributions and their tails
- Part of
-
- Journal:
- Journal of Applied Probability / Volume 57 / Issue 1 / March 2020
- Published online by Cambridge University Press:
- 04 May 2020, pp. 122-136
- Print publication:
- March 2020
-
- Article
- Export citation
On the stochastic dynamics of a nonlinear vibration energy harvester driven by Lévy flight excitations
- Part of
-
- Journal:
- European Journal of Applied Mathematics / Volume 30 / Issue 5 / October 2019
- Published online by Cambridge University Press:
- 08 October 2018, pp. 945-967
-
- Article
- Export citation
Stochastic Sequences with a Regenerative Structure that May Depend Both on the Future and on the Past
- Part of
-
- Journal:
- Advances in Applied Probability / Volume 45 / Issue 4 / December 2013
- Published online by Cambridge University Press:
- 04 January 2016, pp. 1083-1110
- Print publication:
- December 2013
-
- Article
-
- You have access
- Export citation
Numerical Solution for a Non-Fickian Diffusion in a Periodic Potential
-
- Journal:
- Communications in Computational Physics / Volume 13 / Issue 2 / February 2013
- Published online by Cambridge University Press:
- 03 June 2015, pp. 502-525
- Print publication:
- February 2013
-
- Article
- Export citation
A Simple Model for Random Oscillations
- Part of
-
- Journal:
- Journal of Applied Probability / Volume 47 / Issue 4 / December 2010
- Published online by Cambridge University Press:
- 14 July 2016, pp. 1164-1173
- Print publication:
- December 2010
-
- Article
-
- You have access
- Export citation
Scaling Limit for a Drainage Network Model
- Part of
-
- Journal:
- Journal of Applied Probability / Volume 46 / Issue 4 / December 2009
- Published online by Cambridge University Press:
- 14 July 2016, pp. 1184-1197
- Print publication:
- December 2009
-
- Article
-
- You have access
- Export citation
A limit theorem with application to Båth's law in seismology
- Part of
-
- Journal:
- Advances in Applied Probability / Volume 40 / Issue 3 / September 2008
- Published online by Cambridge University Press:
- 01 July 2016, pp. 882-896
- Print publication:
- September 2008
-
- Article
-
- You have access
- Export citation
A characterization of the first hitting time of double integral processes to curved boundaries
- Part of
-
- Journal:
- Advances in Applied Probability / Volume 40 / Issue 2 / June 2008
- Published online by Cambridge University Press:
- 01 July 2016, pp. 501-528
- Print publication:
- June 2008
-
- Article
-
- You have access
- Export citation
Wave intensities and slopes in Lagrangian seas
- Part of
-
- Journal:
- Advances in Applied Probability / Volume 39 / Issue 4 / December 2007
- Published online by Cambridge University Press:
- 01 July 2016, pp. 1020-1035
- Print publication:
- December 2007
-
- Article
-
- You have access
- Export citation
Random motions at finite velocity in a non-Euclidean space
- Part of
-
- Journal:
- Advances in Applied Probability / Volume 39 / Issue 2 / June 2007
- Published online by Cambridge University Press:
- 01 July 2016, pp. 588-611
- Print publication:
- June 2007
-
- Article
-
- You have access
- Export citation
Slepian models for the stochastic shape of individual Lagrange sea waves
- Part of
-
- Journal:
- Advances in Applied Probability / Volume 38 / Issue 2 / June 2006
- Published online by Cambridge University Press:
- 01 July 2016, pp. 430-450
- Print publication:
- June 2006
-
- Article
-
- You have access
- Export citation
Geometrical characteristics of Gaussian sea waves
- Part of
-
- Journal:
- Journal of Applied Probability / Volume 42 / Issue 2 / June 2005
- Published online by Cambridge University Press:
- 14 July 2016, pp. 407-425
- Print publication:
- June 2005
-
- Article
-
- You have access
- Export citation
Limit theorems for continuous-time random walks with infinite mean waiting times
- Part of
-
- Journal:
- Journal of Applied Probability / Volume 41 / Issue 3 / September 2004
- Published online by Cambridge University Press:
- 14 July 2016, pp. 623-638
- Print publication:
- September 2004
-
- Article
- Export citation